# SDR DL76L960759

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Engine: Pwa PW4060
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Component: 8087261
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, NR 1 ENG HAD AN APPARENT COMPRESSOR STALL AND PIMU C1 FAULT MSG ON STATUS.  LT PIMU EEC CH A/B B2.5 TR CHECK FAILED.  REPLACED 2.5 BLEED ACT, PER MM 75-32-01.  IDLE RUN OK, NO LEADS AND NO PIMU FAULTS.  HP RUNUP OK, OPS OK PER PFHB TEST 15.
